# SDR EOPA020811407AL

- Difficulty date: February 8, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- Aircraft time: 11,420 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 407030450105
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR DELAMINATION REQUIRING MAJOR REPAIR.
